# SDR DXTA200500872

- Difficulty date: July 28, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 4,598 hours, 3,628 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: S31063
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE INDICATION FOR LEFT MAIN WHEEL, LIGHT FLICKERING AND UNLOCK LIGHT ON FLICKERING.  RAN 'LANDING GEAR WILL NOT EXTEND' CHECKLIST WITH GEAR MANUAL BLOW DOWN, NO CHANGE IN INDICATION.  REMOVED AND REPLACED INOP DIODE WITH A NEW DIODE AS REQUIRED OPS CHECK GOOD.  ALL WORK PERFORMED IAW CE-560XL MM CHAPTER 32-30-00 AND 32-01-00.
